# SDR SWIA202052571

- Difficulty date: August 10, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, CORROSION ON THE FORWARD FORMER 2 AREAS, MARKED.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED PAX DOOR FORMER WITH NEW, PN 601R318031-5 AT DD1 FS 311.75 REF DRAWING AND CRJ700 SRM.  C/W SKYWEST ST STRUCTURAL MAJOR REPAIR, SEE CONTINUATION CARD FOR DETAILS.
